Actions of compact abelian groups on semifinite injective factors

V. F. R. Jones University of California, Los Angeles, CA, USA M. Takesaki University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331651

Acta Mathematica, 153, (1), 213-258, 1982.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 241 downloads ] [ 0 comments ] [ Cited by 28 ]
@inproceedings{v.1982actions,
  title={Actions of compact abelian groups on semifinite injective factors},
  author={V. F. R. Jones, and M. Takesaki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302944512360},
  booktitle={Acta Mathematica},
  volume={153},
  number={1},
  pages={213-258},
  year={1982},
}
V. F. R. Jones, and M. Takesaki. Actions of compact abelian groups on semifinite injective factors. 1982. Vol. 153. In Acta Mathematica. pp.213-258. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302944512360.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved